# SDR ORJA97116

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 204950
- Condition: Smoking
- Location: Left
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK CAUSED SMOKE IN CABIN.  DMI NR 10352.  NEEDS ACM, PART ON ORDER.  (X)
